VOL. 23 · NO. 4 | August, 2019
Hao Qi, Tsai-Lien Wong, Xuding Zhu
Taiwanese J. Math. 23 (4), 767-776, (August, 2019) DOI: 10.11650/tjm/181005 Open Access
KEYWORDS: orientation, Chromatic number, signed graph, graph polynomial, 05C15
Karam Aloui, Mohamed Mkaouar, Walid Wannes
Taiwanese J. Math. 23 (4), 777-798, (August, 2019) DOI: 10.11650/tjm/181208 Open Access
KEYWORDS: $k$-free numbers, strongly $q$-additive function, exponential sums, prime numbers, 11A63, 11L03, 11N05, 11N69
Gerhard Wendt
Taiwanese J. Math. 23 (4), 799-820, (August, 2019) DOI: 10.11650/tjm/181206 Open Access
KEYWORDS: simple near-rings, primitive near-rings, left ideals, minimal ideals, subdirect irreducibility, 16Y30
Sibei Yang
Taiwanese J. Math. 23 (4), 821-840, (August, 2019) DOI: 10.11650/tjm/181001 Open Access
KEYWORDS: Laplace's equation, weighted estimate, Dirichlet problem, Neumann problem, (semi-)convex domain, 35J25, 35J05, 42B25
Gabjin Yun, Seungsu Hwang
Taiwanese J. Math. 23 (4), 841-855, (August, 2019) DOI: 10.11650/tjm/181102 Open Access
KEYWORDS: critical point equation, total scalar curvature, Besse conjecture, Bach tensor, Einstein metric, 53C25, 58E11
Liang Zhang, Xianhua Tang, Yi Chen
Taiwanese J. Math. 23 (4), 857-882, (August, 2019) DOI: 10.11650/tjm/181002 Open Access
KEYWORDS: broken symmetry, infinitely many solutions, Rabinowitz's perturbation method, modified nonlinear Schrödinger equations, 35J20, 35J65, 35Q55
Sun-Hye Park
Taiwanese J. Math. 23 (4), 883-896, (August, 2019) DOI: 10.11650/tjm/181105 Open Access
KEYWORDS: attractor, finite dimensionality, time delay, Kirchhoff model, $p$-Laplacian, 35L70, 35B41
Thieu Huy Nguyen, Xuan Yen Trinh
Taiwanese J. Math. 23 (4), 897-923, (August, 2019) DOI: 10.11650/tjm/181209 Open Access
KEYWORDS: exponential dichotomy, Partial neutral functional differential equations, stable and center-stable manifolds, admissibility of function spaces, 34C45, 34G20, 35B40, 37D10
Yung-Fu Fang, Hung-Wen Kuo, Hsi-Wei Shih, Kuan-Hsiang Wang
Taiwanese J. Math. 23 (4), 925-949, (August, 2019) DOI: 10.11650/tjm/180806 Open Access
KEYWORDS: quantum Zakharov system, semi-classical limit, quantum parameter, 35L30, 35L05, 35Q55
Lin Zhao, Liang Zhang, Haifeng Huo
Taiwanese J. Math. 23 (4), 951-980, (August, 2019) DOI: 10.11650/tjm/181009 Open Access
KEYWORDS: SEIR epidemic model, nonlinear incidence rate, the basic reproduction number, the minimal speed, traveling wave solutions, 35C07, 35B40, 35K57, 92D30
Haiyu Liu, Shujuan Lü, Hu Chen
Taiwanese J. Math. 23 (4), 981-1000, (August, 2019) DOI: 10.11650/tjm/180901 Open Access
KEYWORDS: nonlinear fractional delay equations, Spectral method, stability and convergence, nonsmooth solutions, correction terms, 65M12, 65M06, 65M70, 35R11
Baasansuren Jadamba, Akhtar A. Khan, Miguel Sama
Taiwanese J. Math. 23 (4), 1001-1023, (August, 2019) DOI: 10.11650/tjm/181103 Open Access
KEYWORDS: Perturbation theory, Convex optimization, half-space representation, conical regularization, dilating cones, 90C20, 90C31, 90C46
Back to Top